Top
20
Doctor insights on: Allergic Reaction Red Face

Share
1

1
Can redness of face and neck come from a allergic reaction to steroid pack, taken for bronchitis?

Can redness of face and neck come from a allergic reaction to steroid pack, taken for bronchitis?

It's not an allergy: Redness and facial flushing are known side effects of the steroid medications. It is not an allergy. In fact, steroids are often used to treat allergic reactions. ...Read more

See 2 more doctor answers
Dr. John Chiu
2,573 doctors shared insights

Allergies (Definition)

Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more


3

3
What is a good drug store medicine for an allergic reaction? I have redness on my eyelids and a lot of red bumps all over my face.

What is a good drug store medicine for an allergic reaction? I have redness on my eyelids and a lot of red bumps all over my face.

Benedryl: Benadryl or the generic called "diphenhydramine" is often the drug store's own brand of allergy medicine. It can possibly cause some drowsiness so use caution but it can be your first line choice for an allergic reaction. If it does not help or the reaction gets worse or you start to have any trouble swallowing, go to the er asap for help. ...Read more

4

4
Toothpaste made my face red and burnt! could this be an allergic reaction?

Toothpaste made my face red and burnt! could this be an allergic reaction?

Keep in mouth: Was it just around your lips or did you spread it on your face? If you spread it on your face, it's more of an irritation. Toothpaste should only be used in your mouth and not on your face. ...Read more

5

5
I hv an allergic reaction then i got red dots all over my body and face but they r not itchy. What is it?

I hv an allergic reaction then i got red dots all over my body and face but they r not itchy. What is it?

? Drug reaction: See a dermatologist to see if you have a drug reaction to any of the medications you are on. It is also possible you have something else and might need to have a skin biopsy. ...Read more

8

8
Red blotches on face that are a little itchy and are starting to spread. Covering them up today no matter what. Looks like allergic reaction maybe.

How long?: How long has this been going on? There are many answers to this question- a viral infection or an allergic reaction to something you put on your face being some of them. Need to see your doctor if this continues to spread and does not go away within a few days. Just noted you are only 13 and am quite impressed that you take the initiative to ask questions. ...Read more

9

9
I got an allergic reaction on my face and have red dots all over my face. How can I get rid of it?

I got an allergic reaction on my face and have red dots all over my face. How can I get rid of it?

First you need to: stop the item you are allergic to ( which you may or may not have figured out what that is), then use OTC hydrocortisone and an antihistamine. If you are not better or getting worse in the next 24 -48 hours, get in to see a doctor ...Read more

See 1 more doctor answer
10

10
I have a rash on my face that is red, bumpy, and itch. Isn't an allergic reaction. Been there for 4 weeks! help!

I have a rash on my face that is red, bumpy, and itch. Isn't an allergic reaction. Been there for 4 weeks! help!

Possibly: It sounds like allergic reaction. Try to think of any new hair or skin products. And stop using them and you can buy 1% Hydrocortisone ointment at pharmacy. It does not require prescription. ...Read more

11

11
I used pimple cream in my face and i tink i've an allergic reaction - it's totally red, burnt n itchy now. I've taken zyrtec (cetirizine). Is it enuf?

I used pimple cream in my face and i tink i've an allergic reaction - it's totally red, burnt n itchy now. I've taken zyrtec (cetirizine). Is it enuf?

Not enough: Various medicated creams that are used for acne can cause local reactions. You should stop the cream, which usually helps. Zyrtec (cetirizine) or other antihistamines are usually insufficient to resolve the issue. In most cases a steroid cream would be necessary. If prescribed by a physician, go back and discuss alternatives. If it is otc, better see a dermatologist. ...Read more

12

12
Is getting red and blotchy on face from drinking too much alcohol or allergic reaction?

Is getting red and blotchy on face from drinking too much alcohol or allergic reaction?

No, it's not allergy: alcohol can cause flushing with red facies in many people, particularly those of Asian extraction. Alcohol is metabolized into acetaldehyde, which is very toxic and causes blood vessels to dilate, causing red skin, headache, dizziness and even fainting. It is usually only present for less than a second, but in some people it accumulates and causes red or blotchy skin. Talk to your doctor. ...Read more

13

13
Do ! allergic reaction on face in ! form red patchs dt.Top.Fusidic acid antib. Can leave any hypepig. Or marks when it fades?Btw im fitzpatrick score3

Do ! allergic reaction on face in ! form red patchs dt.Top.Fusidic acid antib. Can leave any hypepig. Or marks when it fades?Btw im fitzpatrick score3

Probably not: You are having an allergic reaction to a topical antibiotic cream. Stop usung it and take an antihistamine if you are red and itching. Benadryl, (diphenhydramine) zyrtec, claritin, or Allegra can help this. When the allergic reaction stops it will go away and your skin will not hyperpigment. Avoid ever putting antibiotic cream on your face it is oily and can cause acne. ...Read more

14

14
What medication should I use to treat red swollen and irritated face due to itching during allergic reaction? (to fluocinonide ointment)

What medication should I use to treat red swollen and irritated face due to itching during allergic reaction? (to fluocinonide ointment)

Allergic Reaction: You will have to use prescription topical medication like Cloderm or Locoid (hydrocortisone butyrate) lotion. Oral Prednisone can also be helpful to help the swelling. See your local dermatologist for help with your skin condition. ...Read more

16

16
Burning red flush started in face quickly spread over entire body, skin was red, patchy and warm to the touch. Feverish chills, allergic reaction?

Burning red flush started in face quickly spread over entire body, skin was red, patchy and warm to the touch. Feverish chills, allergic reaction?

See doctor: If you have chills and fever, this suggests the presence of a systemic infection. Urinary tract infection is a likely issue for your sex and age but it can be any type of systemic infection. You should contact your doctor now. I assume that no new drug has been introduced in the past 10 days since a drug reaction can cause similar symptoms. ...Read more

See 1 more doctor answer
17

17
I woke up yesterday with a swollen red face. Used benedryl assuming I had an allergic reaction to a cream. Today hasn't changed too much. Aloe burns.

I woke up yesterday with a swollen red face.  Used benedryl assuming I had an allergic reaction to a cream. Today hasn't changed too much. Aloe burns.

Sounds more serious: Consider a visit to local physician/urgent care for evaluation for other offending agents and treatment with stronger meds. Do it now because protection of your delicate facial structures is important. Let me know how you respond to care. ...Read more

18

18
I got an allergic reaction after waxing my brows red with heats and my whole face swollen r the readness and heats goin to leave marks on my face?

I got an allergic reaction after waxing my brows red with heats and my whole face swollen r the readness and heats goin to leave marks on my face?

Shouldn't: The red, swelling and heat of a contact dermatitis should resolve without residual skin changes. Using the same substance again will result in the same or worse reaction and should be avoided. ...Read more

See 1 more doctor answer
19

19
My daughter came in the house from playing and i noticed a rash all over her face only red on her cheeks is this a allergic reaction to something?

My daughter came in the house from playing and i noticed a rash all over her face only red on her cheeks is this a allergic reaction to something?

Probably not: If the rash did not itch and went away within a hour , it was unlikely to be from an allergic reaction. I suspect that she is very light complexioned and may be more prone to develop rosacea in the future. Let me know whether I am correct or not since we do need feedback to enhance our own learning experience. ...Read more

See 1 more doctor answer
20

20
Had botox last week for migraines. Within 7 hrs, face was cherry red, stinging, and itching. Hypersensitivity or allergic reaction? Any difference?

Had botox last week for migraines. Within 7 hrs, face was cherry red, stinging, and itching.  Hypersensitivity or allergic reaction? Any difference?

Possible: unlikely: While allergy to Botox is possible it is rare and probably more likely you experienced a reaction to any topical prep or anesthetic cream used prior to injection. ...Read more

See 1 more doctor answer
Dr. John Chiu
1,030 doctors shared insights

Allergic Reaction (Definition)

Sensitivities to substances, called allergens, that come into contact with the skin, nose, eyes, respiratory tract, and gastrointestinal tract. They can be inhaled into the ...Read more